Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 323, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 30, 2020, 11:22 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at May 1, 2020, 6:24 PM EDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2020, 11:22 PM EDT (03:22 UTC)
- In effect from
- May 1, 2020, 6:24 PM EDT
- Expired
- May 4, 2020, 6:22 AM EDT
- In force
- 60 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 19.62 ft at May 2, 2020, 3:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
419
WGUS42 KFFC 010322
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1122 PM EDT Thu Apr 30 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC303-319-011723-
/O.NEW.KFFC.FL.W.0322.200501T0322Z-000000T0000Z/
/OCOG1.1.ER.200501T0245Z.200501T0245Z.000000T0000Z.NO/
1122 PM EDT Thu Apr 30 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From this evening until further notice.
* At 10 PM Thursday the stage was 18 feet and rising.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will be at the
top of the boat ramp.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-011723-
/O.NEW.KFFC.FL.W.0323.200501T2224Z-200505T0130Z/
/OCNG1.1.ER.200501T2224Z.200502T1800Z.200504T1930Z.NO/
1122 PM EDT Thu Apr 30 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From Friday evening until Monday evening.
* At 10 PM Thursday the stage was 12.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
to rise to near 20.5 feet by Saturday early afternoon. The river
is then expected to fall below flood stage by Monday afternoon.
* At 21 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$10 follow-up statements
834
WGUS82 KFFC 011407
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1007 AM EDT Fri May 1 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Commissioner Creek near McIntyre affecting Wilkinson County
GAC091-271-315-020407-
/O.CON.KFFC.FL.W.0312.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.000000T0000Z.NO/
1007 AM EDT Fri May 1 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 945 AM Friday the stage was 12.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 12.1 feet by
Saturday afternoon.
* Between 12 and 13 feet, minor flooding occurs in the lowlands
adjacent to the river and the water level will be around the top of
the Abbeville boat ramp and in parts of the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-020407-
/O.EXT.KFFC.FL.W.0319.000000T0000Z-200503T0300Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T2100Z.NO/
1007 AM EDT Fri May 1 2020
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until Saturday evening.
* At 945 AM Friday the stage was 15.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 15 feet.
* The river will continue to fall, dropping below flood stage by
Saturday afternoon.
* At 15 to 16 feet, minor flooding occurs in the broad swampy flood
plain. Farm fields on the right bank flood and general agriculture
and timber interests are affected by the flooding. In addition,
water will be around the top of the boat ramp near the Highway 341
bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC303-319-020407-
/O.CON.KFFC.FL.W.0322.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200501T0245Z.200501T0930Z.000000T0000Z.NR/
1007 AM EDT Fri May 1 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 945 AM Friday the stage was 18.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 18 feet.
* Between 18 and 19 feet, minor flooding continues in the woodlands
and wetlands along the river upstream and downstream from the gage
located by the dirt boat ramp on the west side of the Avant Mine off
Adams Road in Washington County.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC319-020407-
/O.CON.KFFC.FL.W.0324.000000T0000Z-000000T0000Z/
/MITG1.1.ER.200501T0415Z.200501T1330Z.000000T0000Z.UU/
1007 AM EDT Fri May 1 2020
The Flood Warning continues for
The Commissioner Creek near McIntyre.
* Until further notice.
* At 930 AM Friday the stage was 13.4 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 13 feet.
* Between 13 and 14 feet, minor flooding occurs in the natural flood
plain and woodlands along the creek upstream and downstream from the
gage on U.S. Highway 441 or Georgia Highway 29.
&&
LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296
$$
GAC167-303-319-020407-
/O.EXT.KFFC.FL.W.0323.200501T2300Z-200504T1000Z/
/OCNG1.1.ER.200501T2300Z.200502T1800Z.200504T0400Z.NO/
1007 AM EDT Fri May 1 2020
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Oconee River near Oconee.
* From this evening until Monday morning.
* At 945 AM Friday the stage was 14.8 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by this evening
then continue rising, reaching near 20.1 feet by Saturday afternoon.
The river is expected to fall below flood stage by early Monday
morning.
* At 14 feet, bankfull conditions occur along the river. The Old Balls
Ferry Road boat ramp, just upstream and right bank from the Georgia
Highway 57 bridge, will begin to flood.
At 17 feet, flood stage is reached. The water level reaches the top
of the Old Balls Ferry Road boat ramp, just upstream and rightbank
from the Georgia Highway 57 bridge. Minor flooding of woodlands near
the river occurs.
At 20 feet, the water level floods parts the dirt parking lot area
near the Old Balls Ferry Road boat ramp, just upstream and rightbank
from the Georgia Highway 57 bridge. Minor flooding continues and
spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$889
WGUS82 KFFC 012111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
510 PM EDT Fri May 1 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
GAC091-271-315-021110-
/O.CON.KFFC.FL.W.0312.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.000000T0000Z.NO/
510 PM EDT Fri May 1 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 PM Friday the stage was 12.4 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-021110-
/O.CON.KFFC.FL.W.0319.000000T0000Z-200503T0300Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T2100Z.NO/
510 PM EDT Fri May 1 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until Saturday evening.
* At 445 PM Friday the stage was 15.4 feet, and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 15 feet...Flood Stage is reached and minor flooding begins.
Water overflows into the broad swampy flood plain. Farm fields on
the right bank flood. General agriculture and timber interests are
affected by the flooding. In addition, water reaches the top of
the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC167-303-319-021110-
/O.EXT.KFFC.FL.W.0323.200501T2327Z-200504T1000Z/
/OCNG1.1.ER.200501T2327Z.200502T1800Z.200504T0400Z.NO/
510 PM EDT Fri May 1 2020
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* From this evening until Monday morning.
* At 445 PM Friday the stage was 16 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 20.1 feet by early Saturday afternoon. The river will
then fall below flood stage by early Monday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top of
the Old Balls Ferry Road boat ramp, just upstream and rightbank from
the Georgia Highway 57 bridge. Minor flooding of woodlands near the
river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$389
WGUS82 KFFC 020143
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
943 PM EDT Fri May 1 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC091-271-315-021542-
/O.EXT.KFFC.FL.W.0312.000000T0000Z-200506T1800Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.200506T1200Z.NO/
943 PM EDT Fri May 1 2020
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 845 PM Friday the stage was 12.3 feet, and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will fall below flood stage on Saturday morning, then rise
back above flood stage on Tuesday afternoon.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-021542-
/O.EXT.KFFC.FL.W.0319.000000T0000Z-200502T1800Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T1200Z.NO/
943 PM EDT Fri May 1 2020
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Ocmulgee River near Lumber City.
* Until Saturday afternoon.
* At 845 PM Friday the stage was 15.2 feet, and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Saturday
morning.
* At 15 feet...Flood Stage is reached and minor flooding begins.
Water overflows into the broad swampy flood plain. Farm fields on
the right bank flood. General agriculture and timber interests are
affected by the flooding. In addition, water reaches the top of
the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC167-303-319-021542-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0220Z.200502T1800Z.200504T0400Z.NO/
943 PM EDT Fri May 1 2020
The Flood Warning continues for
The Oconee River near Oconee.
* From tonight until Monday morning.
* At 9 PM Friday the stage was 16.7 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage tonight, and continue to rise
to near 19.9 feet by Saturday evening. The river will then fall
below flood stage by early Monday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top of the
Old Balls Ferry Road boat ramp, just upstream and rightbank from the
Georgia Highway 57 bridge. Minor flooding of woodlands near the river
occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$568
WGUS82 KFFC 020450
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1249 AM EDT Sat May 2 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-021849-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0248Z.200502T1800Z.200504T0400Z.NO/
1249 AM EDT Sat May 2 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until Monday morning.
* At 12 AM Saturday the stage was 17.5 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 19.9 feet by this afternoon.
The river will fall below flood stage early Monday morning.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$070
WGUS82 KFFC 021305
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
905 AM EDT Sat May 2 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-030304-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T1000Z/
/OCNG1.1.ER.200502T0248Z.200502T1800Z.200504T0400Z.NO/
905 AM EDT Sat May 2 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until Monday morning.
* At 8 AM Saturday the stage was 19.4 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 20 feet by this afternoon.
The river will fall below flood stage early Monday morning.
* At 21.0 feet...Moderate flooding begins. The dirt parking lot by
the Old Balls Ferry Road boat ramp is under one to three feet of
water. The end of Old Balls Ferry Road begins to flood. Flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC091-271-315-021335-
/O.CAN.KFFC.FL.W.0312.000000T0000Z-200506T1800Z/
/ABBG1.2.ER.200422T0640Z.200426T1730Z.200502T1200Z.NO/
905 AM EDT Sat May 2 2020
The Flood Warning is cancelled for
The Ocmulgee River near Abbeville.
* Until Wednesday afternoon.
* At 08AM Saturday the stage was 12.0 feet...and
falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12.0 feet...Flood Stage is reached. Minor flooding of lowlands
adjacent to the river begins. The water level reaches the top of
the Abbeville boat ramp and also begins to flood the nearby park.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-021335-
/O.CAN.KFFC.FL.W.0319.000000T0000Z-200502T1800Z/
/LBRG1.1.ER.200427T1833Z.200430T1015Z.200502T0945Z.NO/
905 AM EDT Sat May 2 2020
The Flood Warning is cancelled for
The Ocmulgee River near Lumber City.
* Until this afternoon.
* At 8 AM Saturday the stage was 14.9 feet...and
falling.
* Flood stage is 15 feet.
* The river will continue to fall.
* At 15 feet...Flood Stage is reached and minor flooding begins.
Water overflows into the broad swampy flood plain. Farm fields on
the right bank flood. General agriculture and timber interests are
affected by the flooding. In addition...water reaches the top of
the boat ramp near the Highway 341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$408
WGUS82 KFFC 030137
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
937 PM EDT Sat May 2 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-031537-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T0500Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200503T2300Z.NO/
937 PM EDT Sat May 2 2020
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Oconee River near Oconee.
* Until late Sunday night.
* At 915 PM Saturday the stage was 19.4 feet, and slowly falling.
* Minor flooding will continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by Sunday
evening.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp, just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$706
WGUS82 KFFC 031000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Sun May 3 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-040000-
/O.CON.KFFC.FL.W.0323.000000T0000Z-200504T0500Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200503T2300Z.NO/
600 AM EDT Sun May 3 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until late tonight.
* At 5 AM Sunday the stage was 18.8 feet and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 19 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$160
WGUS82 KFFC 031511
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1111 AM EDT Sun May 3 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-040512-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T0800Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0200Z.NO/
1111 AM EDT Sun May 3 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Oconee River near Oconee.
* Until late tonight.
* At 10 AM Sunday the stage was 18.4 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by tonight.
* At 18 feet, the water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$409
WGUS82 KFFC 040113
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
913 PM EDT Sun May 3 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-041400-
/O.EXT.KFFC.FL.W.0323.000000T0000Z-200504T1400Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0800Z.NO/
913 PM EDT Sun May 3 2020
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Monday morning.
* At 9PM Sunday the stage was 17.5 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage by early
tomorrow.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$562
WGUS82 KFFC 041022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
622 AM EDT Mon May 4 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC167-303-319-041052-
/O.CAN.KFFC.FL.W.0323.000000T0000Z-200504T1400Z/
/OCNG1.1.ER.200502T0248Z.200502T1930Z.200504T0755Z.NO/
622 AM EDT Mon May 4 2020
The Flood Warning is cancelled for
The Oconee River near Oconee.
* At 6AM Monday the stage was 16.8 feet...and falling.
* Flood stage is 17.0 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:41 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 30, 7:41 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 741 PM EDT Thu Apr 30 2020 .UPDATE... Overall the short term forecast remains in great shape, as winds are steadily decreasing and low to mid level clouds are diminishing and will continue through the evening hours. Only minor adjustments have been made based on the latest observations and trends. Updated for the 00Z Aviation Discussion. King && .PREV DISCUSSION... /Issued 331 PM EDT Thu Apr 30 2020/ SHORT TERM /Tonight through Friday Night/... No major forecast concerns in the short term period. Widespread, convective clouds associated with mid-level cold air will dissipated after sunset with clear skies expected through Saturday. Another relatively cool day Friday before much warmer temperatures expected. Ready for a nice break from this active pattern. SNELSON LONG TERM /Saturday through Thursday/... Medium-range models in fairly good agreement through the extended forecast period with respect to the large scale pattern, however, that pattern is a relatively flat and progressive pattern and the small scale features vary widely, especially for the latter half of the period as we head into next week. Unfortunately, those smaller scale features are what will determine the placement and timing of the sensible weather. For now a general model blend is likely the best strategy. Went with an NBM initialization resulting in minimal changes from the previous forecast trends. Period starts out with the region under weak upper ridging and warm/dry weather for the weekend. Still looks like chance PoPs work into the far north by Monday, lingering across the north through Tuesday before pushing south and east through the rest of the area Wednesday/Thursday. Models showing sufficient instability for thunder, but too vague to pinpoint any severe weather focus at this time. 20 && .AVIATION... 00Z Update... VFR conditions are expected to persist through the period, as 5-8kft clouds continue to dissipate through the evening hours. Clear skies are then expected throughout the day on Friday. Winds are expected to be W to NW throughout the period, starting out at 9-12 kts before decreasing to 4-8 kts overnight. Winds will increase once again to 9- 12 kts with gusts up to 20 kts after 15Z Friday. //ATL Confidence...00Z Update... High confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 49 72 49 80 / 5 0 0 0 Atlanta 50 72 51 80 / 5 0 0 0 Blairsville 44 65 45 76 / 20 5 0 0 Cartersville 46 72 48 81 / 5 0 0 0 Columbus 51 77 52 84 / 0 0 0 0 Gainesville 49 70 49 79 / 5 0 0 0 Macon 50 75 50 82 / 0 0 0 0 Rome 48 74 48 81 / 5 0 0 0 Peachtree City 48 74 49 82 / 0 0 0 0 Vidalia 54 76 53 82 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON/King LONG TERM....20 AVIATION...King
Hazardous weather outlook, Apr 30, 10:28 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1028 PM EDT Thu Apr 30 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1028 PM EDT Thu Apr 30 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms will be possible Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:19 PM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 9 hr |
| Apr 30, 11:22 PM EDT | River Flood Warning | FFC | Washington, Wilkinson | 15 hr |
| May 1, 12:47 AM EDT | River Flood Warning | FFC | Wilkinson | 13 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.